Zeros of block-symmetric polynomials on Banach spaces

  • V. Kravtsiv Vasyl Stefanyk Precarpathian National University
Keywords: Nullstellensatz, block-symmetric polynomials, zero set of polynomials on Banach spaces


We investigate sets of zeros of block-symmetric polynomials on the direct sums of sequence spaces. Block-symmetric polynomials are more general objects than classical symmetric polynomials.
An analogues of the Hilbert Nullstellensatz Theorem for block-symmetric polynomials on $\ell_p(\mathbb{C}^n)=\ell_p \oplus \ldots \oplus \ell_p$ and $\ell_1 \oplus \ell_{\infty}$ is proved. Also, we show that if a polynomial $P$ has a block-symmetric zero set then it must be block-symmetric.

Author Biography

V. Kravtsiv, Vasyl Stefanyk Precarpathian National University

Vasyl Stefanyk Precarpathian National University


R. Alencar, R. Aron, P. Galindo, A. Zagorodnyuk, Algebra of symmetric holomorphic functions on ℓp, Bull. Lond. Math. Soc., 35 (2003), 55–64. doi: 10.1112/S0024609302001431.

I. Chernega, P. Galindo, A. Zagorodnyuk, Some algebras of symmetric analytic functions and their spectra, Proc. Edinburgh Math. Soc., 55 (2012)), 125–142. doi:10.1017/S0013091509001655.

I. Chernega, P. Galindo, A. Zagorodnyuk, The convolution operation on the spectra of algebras of symmetric analytic functions, J. Math. Analysis Applic., 395 (2012), 569—577. j.jmaa.2012.04.087

S. Dineen, Complex analysis on infinite dimensional spaces, Springer, London, 1999.

P. Galindo, T. Vasylyshyn, A. Zagorodnyuk, Symmetric and finitely symmetric polynomials on the spaces ℓ1 and L1[0,+∞), Mathematische Nachrichten, 291 (2018), №11–12, 1712–1726. doi:org/10.1002/mana.201700314.

G. Kemper, A Course in Commutative Algebra, Springer, Berlin, 2011.

V. Kravtsiv, Algebraic basis of the algebra of block-symetric polynomials on ℓ1 ⊕ ℓ1, Carpathian Math. Publ., 11 (2019), №1, 89–95. doi:10.15330/cmp.11.1.89-95

V. Kravtsiv, T. Vasylyshyn, A. Zagorodnyuk, On Algebraic basis of the algebra of symmetric polynomials on lp(Cn), Journal of Function Spaces, 2017 (2017), Article ID 4947925, 8 p.

V. Kravtsiv On generalizations of the Hilbert Nullstellensatz for infinity dimensions (a survey), Journal of Vasyl Stefanyk Precarpathian National University, 2 (2015), №4, 58–74. doi:10.15330/jpnu.2.4.58-74.

V. Kravtsiv Algebra of block-symmetric polynomials: generating elements and the translation operator, Math. Bull. Shevchenko Sci. Soc., 8 (2011), 107—121. (in Ukrainian)

R.D. Mauldin, The Scottish Book, Birkhauser‘, Boston, 1981.

A.V. Zagorodnyuk, Groups of symmetries of the set of zeros of polynomial functionals on complex Banach spaces, J. Math. Sci., 104 (2001), №5, 1428–1431.

A.V. Zagorodnyuk, Spectra of Algebras of Analytic Functions and Polynomials on Banach Spaces, Contemporary Math., 435 (2007), №5, 381–394.

A.V. Zagorodnyuk, The Nullstellensatz on infinite-dimensional complex spaces, J. Math. Sci., 92 (1999), №2, 2951–2956.

How to Cite
Kravtsiv V. Zeros of block-symmetric polynomials on Banach spaces. Mat. Stud. [Internet]. 2020Jun.24 [cited 2021Dec.8];53(2):206-11. Available from: